# SDR CHQA20120705214

- Difficulty date: July 5, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 25,809 hours, 21,320 cycles
- Engine: Allsn AE3007A
- Engine time: 26,341 hours, 20,940 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder, Emb
- Component part number: 12063185017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RUDDER II DEFLECTION TOOL NUT PLATE WAS MISSING AND A RIVET HOLE WAS ELONGATES IN THE SKIN OF THE RUDDER.  MAINTENANCE REPLACED  THE DAMAGED SECTION OF THE RUDDER SKIN IN ACCORDANCE WITH ETD 2012-145-009625.
